# SDR SWAA2022032255121

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 53,868 hours, 31,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PNL 231NF TO 231KF PANEL BRAKES CRACKED. / REMOVED AND REPLACED CABIN FLOOR BOARD PNL 231NF TO 231KF PANEL BRAKES IAW AMM 53-21-00 AND SRM 51-40-02
